# SDR WX0A2014102972234

- Difficulty date: October 28, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N901NV
- Make and model: Boeing 757204
- Aircraft serial: 26963
- Aircraft time: 71,787 hours, 23,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 11266
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FWD CABIN INOPERATIVE.  R & R BATTERY POWER SUPPLY M731 IAW AMM 33-51-07.  SYS OPERATIONS CHECKED GOOD IAW WO 742022044.
